View : 27 Download: 0

Multiplication and Toeplitz Operators on the Generalized Derivative Hardy Space

Title
Multiplication and Toeplitz Operators on the Generalized Derivative Hardy Space
Authors
Ko, EungilLee, Ji EunLee, Jongrak
Ewha Authors
고응일이종락
SCOPUS Author ID
고응일scopus
Issue Date
2019
Journal Title
COMPLEX ANALYSIS AND OPERATOR THEORY
ISSN
1661-8254JCR Link

1661-8262JCR Link
Citation
COMPLEX ANALYSIS AND OPERATOR THEORY vol. 13, no. 8, pp. 4143 - 4164
Keywords
Derivative Hardy spacesMultiplication operatorm-isometryComplete Pick propertyToepltiz operatorHyponormal
Publisher
SPRINGER BASEL AG
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
In this paper, we propose the generalized derivative Hardy space S-alpha,beta(2)(D) which consists of functions whose derivatives are in the Hardy and Bergman spaces. In particular, we state basic results for S-alpha,beta(2) (D) and focus on m-isometric multiplication operators. Moreover, we consider the complete Pick property in S-alpha,beta(2)(D) and several applications of having the complete Pick property, which is related to the multiplication operators and composition operators. Finally, we study the Toeplitz operators on S-alpha,beta(2)(D) and investigate a necessary and sufficient condition for the hyponormality of Toeplitz operator T-phi on S-alpha,beta(2)(D).
DOI
10.1007/s11785-019-00954-7
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE